# SDR UIEA2021102102263

- Difficulty date: October 20, 2021
- Submitted: October 21, 2021
- Operation: Air carrier
- Aircraft: N476MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29256
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: E/E Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING LOAD CREW REPORTED SMELL COMING FROM E&E.  MX INSPECTED AND PERFORMED FIM 21-00 TASK 810 AND CONDITIONAL INSPECTION IAW AMM 05-51-56. NO FAULTS FOUND. MX VENTED OUT E&E AND FLIGHT DECK SMELL DISSIPATED.
